MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; DBD-SPINAL SURGERY PACK

MEDLINE INDUSTRIES, INC.; DBD-SPINAL SURGERY PACK
Catalog Number DYNJV0072Q
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by perioperative business coordinator, (b)(6) hospital with additional information in regards to this complaint.Reporter states, incident occurred (b)(6) 2020.Reporter states, "flake of the bulb syringe in the pack came off and fell into the patient.The fragment was removed from the patient and the bulb syringe was removed from the surgical field.This did not result in any known damage or injury to the patient." sample is available for return and evaluation.No further information has been provided.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "a flake of the bulb syringe came off and fell into the patient.".

Common Device Name
DBD-SPINAL SURGERY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11209201
Report Number1423395-2021-00002
Device Sequence Number3582658
Product Code OJH
UDI-Device Identifier10193489274059
UDI-Public10193489274059
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJV0072Q
Device Lot Number20HMC987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;